# SDR DL764100794

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 32,727 hours, 7,454 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 335240179
- Part serial: 17959
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT 46C AND 4L DOOR INOP.  REPLACED EMERGENCY BATTERY PACK AT M739.  CKS GOOD.
